MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3516
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Cyst(s) (1800); Foreign Body Reaction (1868); Pain (1994); No Code Available (3191)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right hip to address metallosis date of implantation: (b)(6) 2002, date of revision: (b)(6) 2020, (right hip).Treatment: revision of head and liner products.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.X-ray images have been reviewed and the only allegation that could be confirmed was the cup being dispositioned.The root cause could not be confirmed.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative:.
 
Event or Problem Description
On (b)(6) 2002, the patient received a right pinnacle/srom mom to treat pain and dysfunction secondary to osteoarthritis.Intraoperatively, the surgeon notes there was femoral head arthrosis, mild synovitis, and significant calcification of the labrum.The patient received a pinnacle cup, metal ultamet liner, cocr head, ztt sleeve, and srom stem.The procedure was completed without complications.Clinic note dated (b)(6) 2020, indicated that the patient presented with right hip pain.Radiology reports revealed that the cup was vertical.The surgeon suspected metallosis and scheduled the patient for a revision of the right hip.On (b)(6) 2020, the patient received a total revision of the right hip to treat pain secondary to suspected armd.Upon entering the joint, the surgeon identified and excised scar tissue and a pseudocyst.The cup was well-fixed but vertical, and revised.The stem and sleeve were well-fixed but revised.There was no wear identified on the revised metal liner.The head had some trunnionosis, but no evidence of wear, and was revised.The surgeon noted that there was no metallosis in the joint and no pseudotumor present.The patient was revised with depuy products.The procedure was completed without complications.Doi: (b)(6) 2020.Dor: (b)(6) 2020.Right hip.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10600883
Report Number1818910-2020-21109
Device Sequence Number14357654
Product Code JDI
UDI-Device Identifier10603295178194
UDI-Public10603295178194
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56-3516
Device Catalogue Number563516
Device Lot Number1005252
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR +4 NEUT 36IDX52OD; PINNACLE 100 ACET CUP 52MM; S-ROM M HEAD 36MM +0; SROM SLEEVE; SROM*STM ST,30+4L NK,16X11X150; UNKNOWN HIP ACETABULAR CUP; PINN MAR +4 NEUT 36IDX52OD; PINNACLE 100 ACET CUP 52MM; S-ROM M HEAD 36MM +0; SROM SLEEVE; SROM*STM ST,30+4L NK,16X11X150; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight69